Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Unbearable Headaches
    avatar
    bev79083 posted:
    Since last August I have had headaches that make me double over for a couple of minutes & the first one, was the worse, with blurred vision, double vision & very sensitive to lights. I finally got into a neurologist & was told I was having vascular headaches. He put me on Amitriptyline & it worked for a little while & I am beginning to have them again. The headaches occur in the top of my head & I never know when it is going to happen. I drive 67 miles one way to work & I don't want to have one of these spells while driving. After one of these headaches, I am not able to concentrate for awhile. Help me please
    Reply
     
    avatar
    unknownsharma responded:
    Hi There,

    Try some Homeopathy medicines, i had found the below link which may be useful in reducing headaches:

    http://dr.nambisons.com/2013/11/25/biochemic-combination-salts/



     
    avatar
    jules1202 replied to unknownsharma's response:
    It sounds like it is time to return to the neurologist and let him know you are having more headaches. You may need an increase in meds or a different medicine.

    Are your headaches the same as before or have they changed any?
     
    avatar
    bev79083 replied to jules1202's response:
    They have gotten worse & more often, I have had a CTA done & it showed to be normal but it also said Dominant right artery, not sure what that means. I have taken a higher dose of amitriptyline, but I didn't remember getting to work, so it was cut back & the neurologist is waiting on the CTA results before he decides to change the medicine. These headaches almost takes me to my knees & then afterwards it takes me a little while to get my train of thought back.
     
    avatar
    jules1202 replied to bev79083's response:
    That really stinks! It definitely sounds like its time for a new medicine and hopefully he gets the results and starts something new soon. Remember to talk to your dr and pharmacist about side effects and the best way to switch medicines/change dosages ( some have to be increased slowly and are best done at bedtime to mitigate the effects).


    Helpful Tips

    Migraine Prevention MedicationsExpert
    Which medications work for migraine prevention? This question comes up all the time, so I've made a list of some of the medications we use ... More
    Was this Helpful?
    83 of 112 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center